# SDR REXA201100173

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5361117
- Condition: Cracked
- Location: Fuselage
- Part time: 17,618 hours, 14,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT FS 621 RBL 45 FOUND CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-61-117 REV C AND BOMBARDIER SERVICE CORPORATION EO 601R-53-020873.
